# SDR MASA2010112001299

- Difficulty date: November 18, 2010
- Submitted: November 20, 2010
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 18,552 hours, 14,319 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 900012011
- Part serial: MAR040122
- Condition: Malfunctioned
- Location: Nr 3
- Part time: 899 hours, 777 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BRAKE TEMP IND ZERO.  MX REMOVED AND REPLACED BRAKE NR 3, TAXI/OPS CHECK NORMAL.
